Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pulsing pain in head, weakness in legs. Taking panadiene, no relief. Treatment for symptoms?

hi, i have been experiencing short intense pulsing head pain on the right top side of the head, pain only lasts for 2-3 secs but an attack can last up anywhere from 30 mins to 3-4hrs, this started in 2010 and i say i would get them monthly, the pain is so sharp and intense that i sometimes i loose strength in my legs and wobble or go to ground. Nothing i do makes it better or worse, it comes on suddenly and usually resolves by itself. i take panadiene but it doesnt reduce the severity.
Asked On : Wed, 20 Feb 2013
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Thanks for your question
The pain you are having is most likely as it a throbbing type of pain and is usually of shorter duration and occur in episodic manner. In a number of cases it is associated with nausea, vomiting, blurring of vision or some timers paraesthesia on legs and also dizziness, weakness.
The pain usually increase in bright sunlight, in loud voice, in polluted areas etc.
Panadiene is a good combination drug for this pain but not the treatment.
I advise you to take any drug combination that contain Paracetamol+ Domperidone combination on SOS basis as its easily available OTC and also more effective.
If pain further persist then kindly visit your doctor there are a lot of Spray formulations available for such type of pain, it can be easily controlled.
take care
Answered: Wed, 20 Feb 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. Head ache is an ocean, it is very difficult come to a conclusion of diagnosis and treatment. The causes could be minor anxiety to a space occupyig lesion of the brain. Ofcourse most cases are minor only. In your case as it is occuring periodically, it could be due to anxiety only. Other causes could be refractive error of the eyes occurs while reading, or viewing T.V. or movies etc. migraine etc.
I advise you to consult a physician for diagnosis and treatment. you may need to haveC.T.scan, besiides other routine tests. If no relief, you can see an opthalmologist for eye examination.
Wishing for a quick recovery and thanks for calling.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor